# SDR YENA2023121501587

- Difficulty date: December 11, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N535JB
- Make and model: Airbus A320-232
- Aircraft serial: 01739
- Aircraft time: 80,114 hours, 29,132 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Strut
- Part number: D5757032200200
- Part serial: A7981
- Condition: Failed
- Location: Te Flaps
- Part time: 55,173 hours, 19,981 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT#420, ATL-JFK. (AIRCRAFT DECLARED AN EMERGENCY INTO JFK), 'ON APPROACH WHEN FLAPS 2 WERE SELECTED, ECAM FLT CONTROL FLAPS LOCKED-ALIGNMENT FAULT - SLATS OPERATED NORMALLY - FLAPS STUCK BETWEEN 0 AND 1; REF LP 3551343 -2 (PERFORMED CHECK OF R/H FLAP DRIVE SYSTEM IAW AMM 27-54-00-220-007-A. CHECK OKAY) & LP 3551344-1 (REMOVED AND REPLACED  RH INTERCONNECTING STRUT IAW AMM 27-51-44. INCLUDING RIG AND FULL OPS CHECK. ALL FAULTS CLEARED. FLAP OPERATING NORMALLY.). ALL FAULTS CLEARED. OPS CHECK GOOD.'
